# SDR CA191210010

- Difficulty date: July 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6710 · Main Rotor Control
- Part: Link
- Part number: 406010413139
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING REGULAR 2500HRS INSPECTION. INSERT FAILED PROOF LOADING PREMATURELY (APPROX 100IN-LBS) (TC# 20191210010)
